Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 33, Issue 2, June 2018  pp. 135–147.

Admissible primes and Euclidean quadratic fields

Authors:  M. Ram Murty, Kotyada Srinivas and Muthukrishnan Subramani
Author institution:Department of Mathematics and Statistics, Jeffery Hall, Queen's University, Kingston, Ontario, K7L 3N6, Canada

Summary:  Let K be a real quadratic field with ring of integers O K. We exhibit an infinite family of real quadratic fields K, such that O K contains an admissible set of primes with two elements. We then study the implications of this construction to the determination of Euclidean real quadratic fields and related questions.

Contents   Full-Text PDF